MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCT INC. AHP300 VENTILATOR

ALLIED HEALTHCARE PRODUCT INC. AHP300 VENTILATOR
Model Number AHP300
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the user, ems transport of vent dependent patient.Attempted to use the ems transport ventilator, the internal battery for the ventilators do not hold a charge.
 
Additional Manufacturer Narrative
Device not available for investigation.There initial report was contacted but could not provide anymore information than what was on the fda report (b)(4).Multiple attemps to contact the contact person has been made.

Brand Name
AHP300 VENTILATOR
Common Device Name
AHP300 VENTILATOR
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette avenue
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCTS, INC.
1720 sublette ave
saint louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
saint louis, MO 63110
3147712400
MDR Report Key15748414
Report Number1924066-2022-00005
Device Sequence Number6241629
Product Code BTL
UDI-Device Identifier00026072000175
UDI-Public00026072000175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAHP300
Device Catalogue NumberAHP300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight76 KG